# SDR 01FDEA00965

- Difficulty date: November 6, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01, 1) ON TOP OF FLOORBEAM AT FASTENER HOLES BS 312, LBL 3 TO LBL 50, WL 208.  REMOVED AND REPLACED FLOORBEAM PER SRM 53-10-8, FIG 9.
